×

zbMATH — the first resource for mathematics

Found 1,562 Documents (Results 1–100)

100
MathJax
de Fernex, Tommaso (ed.) et al., Algebraic geometry: Salt Lake City 2015. 2015 summer research institute in algebraic geometry, University of Utah, Salt Lake City, UT, USA, July 13–31, 2015. Proceedings. Part 1. Providence, RI: American Mathematical Society (AMS); Cambridge, MA: Clay Mathematics Institute. Proc. Symp. Pure Math. 97, 1, 277-308 (2018).
PDF BibTeX XML Cite
Full Text: DOI arXiv
Cuong, Nguyen Tu (ed.) et al., Commutative algebra and its interactions to algebraic geometry. VIASM 2013–2014. Based on lecture notes given during the programme ‘Commutative algebra’, winter 2013–2014, Hanoi, Vietnam. Cham: Springer (ISBN 978-3-319-75564-9/pbk; 978-3-319-75565-6/ebook). Lecture Notes in Mathematics 2100, 165-216 (2018).
MSC:  14J60 13C14 14F05 14-02 13D02 14N05
PDF BibTeX XML Cite
Full Text: DOI
Memoirs of the American Mathematical Society 1178. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-2537-1/pbk; 978-1-4704-4058-9/ebook). xiv, 114 p. (2017).
PDF BibTeX XML Cite
Full Text: DOI arXiv
Fontana, Marco (ed.) et al., Rings, polynomials, and modules. Proceedings of the conferences “Recent advances in commutative ring and module theory”, Bressanone/Brixen, Italy, June 13–17, 2016 and “Conference on rings and polynomials”, Graz, Austria, July 3–8, 2016. Cham: Springer (ISBN 978-3-319-65872-8/hbk; 978-3-319-65874-2/ebook). 53-77 (2017).
PDF BibTeX XML Cite
Full Text: DOI
Auel, Asher (ed.) et al., Brauer groups and obstruction problems. Moduli spaces and arithmetic. Basel: Birkhäuser/Springer (ISBN 978-3-319-46851-8/hbk; 978-3-319-46852-5/ebook). Progress in Mathematics 320, 155-175 (2017).
MSC:  14F05 14J28 14J35 14J60
PDF BibTeX XML Cite
Full Text: DOI
Decker, Wolfram (ed.) et al., Singularities and computer algebra. Festschrift for Gert-Martin Greuel on the occasion of his 70th birthday. Based on the conference, Lambrecht (Pfalz), Germany, June 2015. Cham: Springer. 147-160 (2017).
PDF BibTeX XML Cite
Full Text: DOI
J. Math. Sci., New York 222, No. 4, 367-369 (2017); translation from Zap. Nauchn. Semin. POMI 443, 95-105 (2016).
MSC:  14M05 14F35 19E15
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Serial
all top 5
Year of Publication
all top 3
Classification